Page 2 of 2 FirstFirst 12
Results 11 to 12 of 12

Thread: Sundowner's Syndrome... page 2

  1. #11
    Join Date
    Feb 2011
    Posts
    55
    Shop Now
    Please, please don't let them give him Haldol. My father who was 86 at the time had a terrible reaction to Haldol. He was much, much worse than without it. It was in fact temporary and something he experiences only in the hospital.

  2. #12
    Aili's Avatar
    Aili is offline Senior Member
    Join Date
    May 2011
    Location
    northern Saskatchewan
    Posts
    182
    My Mom passed away last year. Her huge problem had been a severe reaction to anti-anxiety drugs; when my sister and I flew home and got her released from the hospital and stayed with her until the drugs wore off, she was back to normal and lived well for a number of years in her own home.

Page 2 of 2 FirstFirst 12

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •